Advertisement

Les théorèmes de Cohen-Seidenberg en algèbre non commutative

  • Sleiman Yammine
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 740)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    M.F. Atiyah et I.G. Mac Donald, Introduction to commutative algebra, Addison-Wesley, 1969.Google Scholar
  2. [2]
    W. Borho et H. Kraft, Über die Gelfand-Kirillov Dimension, Math. Ann., 220, 1976, p.1–24.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    N. Bourbaki, Algèbre, ch. 4 et 5, Hermann, 1967.Google Scholar
  4. [4]
    N. Bourbaki, Algèbre, ch. 8, Hermann, 1958.Google Scholar
  5. [5]
    N. Bourbaki, Algèbre commutative, ch. 1 et 2, Hermann, 1961.Google Scholar
  6. [6]
    N. Bourbaki, Algèbre commutative, ch. 5, Hermann, 1964.Google Scholar
  7. [7]
    J. Dixmier, Algèbres enveloppantes, Gauthier-Villars, 1974.Google Scholar
  8. [7 bis]
    J. Dixmier, Sur les représentations unitaires des groupes de Lie nilpotents III, Canadian J. Math., 10, 1958, p.321–348.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [8]
    P. Gabriel, Représentations des algèbres de Lie résolubles, Séminaire Bourbaki, 1968–1969, no347, p.1–22, Lecture Notes in Mathematics, Springer-Verlag.Google Scholar
  10. [9]
    L. Lesieur et R. Croisot, Algèbre noethérienne non commutative, Gauthier-Villars, 1963.Google Scholar
  11. [10]
    T. Levasseur, Sur une question de caténarité, C.R. Acad. Sc. Paris, 285, Série A, 1977, p.605–607.MathSciNetzbMATHGoogle Scholar
  12. [11]
    M.P. Malliavin-Brameret, Régularité locale d'algèbres universelles, C.R. Acad. Sc. Paris, 283, Série A, 1977, p.923–925.MathSciNetzbMATHGoogle Scholar
  13. [12]
    M.P. Malliavin-Brameret, Sur la dimension des idéaux premiers dans les algèbres enveloppantes, Communication in Algebra (à paraître).Google Scholar
  14. [13]
    J.C. Mc Connell, The intersection theorem for a class of non-commutative rings, Proc. London Math. Soc., 3, 17, 1967, p.487–498.MathSciNetCrossRefGoogle Scholar
  15. [14]
    J.C. Mc Connell, Localisation in enveloping rings, J. London Math. Soc., 43, 1968, p.421–428.MathSciNetCrossRefGoogle Scholar
  16. [15]
    M. Nagata, Local rings, Robert Krieger, 1975.Google Scholar
  17. [16]
    D.G. Northcott, Ideal theory, Cambridge at the University Press, 1968.Google Scholar
  18. [17]
    G. Renault, Algèbre non commutative, Gauthier-Villars, 1975.Google Scholar
  19. [18]
    R. Rentschlet, L'injectivité de l'application de Dixmier pour les algèbres de Lie résolubles, Inventiones math., 23, 1974, p.49–71.CrossRefzbMATHGoogle Scholar
  20. [19]
    R. Rentschler et P. Gabriel, Sur la dimension des anneaux et ensembles ordonnés, C.R. Acad. Sc. Paris, 265, Série A, 1967, p.712–715.MathSciNetzbMATHGoogle Scholar
  21. [20]
    P. Ribenboim, L'arithmétique des corps, Hermann, 1972.Google Scholar
  22. [21]
    A. Seidenberg, The prime ideals of a polynomial ideal under extension of the base field, Ann. Math. Pura Appl. 102, 1975, p.57–59.MathSciNetCrossRefzbMATHGoogle Scholar
  23. [22]
    R. Sharp, The effect on associated prime ideals produced by an extension of the base field, Math. Scand., 38, 1976, p.43–52.MathSciNetzbMATHGoogle Scholar
  24. [23]
    P.F. Smith, Localization and the AR property, Proc. London Math. Soc., 3, 22, 1971, p.39–68.MathSciNetCrossRefzbMATHGoogle Scholar
  25. [24]
    P. Tauvel, Sur les quotients premiers de l'algèbre enveloppante d'une algèbre de Lie résoluble. Bull. Soc. Math. France, 1978Google Scholar
  26. [25]
    R. Walker, Local rings and normalizing sets of elements, Proc. London Math. Soc., 3, 24, 1972, p.27–45MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Sleiman Yammine

There are no affiliations available

Personalised recommendations